# SDR 2004F00405

- Difficulty date: September 13, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: 0660402600
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH KLN-88 RECEIVER FLICKERED AND THE SCREEN WENT BLANK.  A STRONG ELECTRICAL ODOR PREVAILED THROUGH OUT THE CABIN.  KLN-88 WAS TURNED OFF AND AIRCRAFT LANDED WITHOUT INCIDENT.  APPARENT CAUSE WAS KLN-88 POEWR SUPPLY FAILURE.  (M)
